Please use this identifier to cite or link to this item:
Title: Finite element treatment of imbibition phenomenon involving magnetic fluid
Authors: Pradhan, V H
Verma, A P
Issue Date: Dec-1998
Publisher: NISCAIR-CSIR, India
Abstract: In the present paper, a numerical solution of the imbibition phenomenon has been obtained in two phase flow through porous media, involving magnetic fluid by using finite element method.
Page(s): 465-468
ISSN: 0975-1017 (Online); 0971-4588 (Print)
Appears in Collections:IJEMS Vol.05(6) [December 1998]

Files in This Item:
File Description SizeFormat 
IJEMS 5(6) 465-468.pdf198.25 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.